# SDR AUS20010685

- Difficulty date: June 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654961
- Condition: Leaking
- Location: Engine
- Part time: 1,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 CYLINDER LEAKING PAST EXHAUST VALVE AND PISTON RINGS.
